# SDR CALA9800501

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE ABNORMAL CHECKLIST WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR SAFETY SENSOR OUT OF ADJUSTMENT.  THE SENSOR WAS ADJUSTED IAW MM 32-09-01.  AN EXTENSION AND RETRACTION OF THE LANDING GEAR WAS PERFORMED IAW MM 32-32-00 AND OPERATION AND INDICATIONS CHECKED GOOD.
